MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA READA COMPACT; BATH, INCUBATORS/WATER, ALL

BD KIESTRA LAB AUTOMATION BD KIESTRA READA COMPACT; BATH, INCUBATORS/WATER, ALL
Catalog Number 447206
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the bd kiestra read a compact has been found contributing to erroneous patient results.No patient impact was reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: n/a.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 3010141591-2025-00002 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description
It has been reported that the bd kiestra reada compact has been found contributing to erroneous patient results.No patient impact was reported.

Brand Name
BD KIESTRA READA COMPACT
Common Device Name
BATH, INCUBATORS/WATER, ALL
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL 
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22243466
Report Number3010141591-2025-00002
Device Sequence Number18149448
Product Code JTQ
UDI-Device Identifier00382904472061
UDI-Public(01)00382904472061(11)140915
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number447206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown